# SDR P5CA9700854

- Difficulty date: May 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Web
- Condition: Cracked
- Location: Lt Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHW-O/B MIDFLAP MOST O/B FORE FLAP TRACK POSITION, I/B WEB I/B ATT ANGLE CRACKED.  REPLACED PER BOEING SRM 51-10-01.
